Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do birth control pills cause ankle and wrist pain?

My daughter has been expieriencing ankle and wrist pain for about a week, gradually getting worse, with today barely being able to walk. Also there are shooting pains up her calf. She recently started taking birth control pills and was wondering if this could be the cause.
Thu, 16 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hi.
I've gone through your query. I can understand your anxiety.

Symptoms experienced may be due to the pills your daughter is on now. Birth control pills are advantageous with few side EFFECTS like
Spotting inbetween periods, Breast tenderness, engorgement, weight gain, Stomach upset, Mood swings, migraine, fatigue & also weakening of immune system.

Usually, these side effects will settle down within few months of taking tablets. If still persists, consult your near by gynaecologist for help.

Hope I have answered your query. Let me know if I can assist you further. Get well soon.
Regards,
Dr. Yogapriya V, General and family physician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Combined oral contraceptive pill


Do birth control pills cause ankle and wrist pain?

Hi. I ve gone through your query. I can understand your anxiety. Symptoms experienced may be due to the pills your daughter is on now. Birth control pills are advantageous with few side EFFECTS like Spotting inbetween periods, Breast tenderness, engorgement, weight gain, Stomach upset, Mood swings, migraine, fatigue & also weakening of immune system. Usually, these side effects will settle down within few months of taking tablets. If still persists, consult your near by gynaecologist for help. Hope I have answered your query. Let me know if I can assist you further. Get well soon. Regards, Dr. Yogapriya V, General and family physician.